# SDR ASAA2015092513193

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 26,757 hours, 8,144 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT VNAV COMMANDED 210K INSTEAD OF CLIMB PROGRAMED.  ACFT GROUNDED.  A/P A & B CHANNELS SHOW NO FAILURES IN CURRENT STATUS.  FLT FAULT REVIEW SHOWS NO FAILURES.  HAS NO RECENT HISTORY, 30 DAYS.  ACFT REMAINS CAT I. STATUS PLACARD REFLECTS SAME.
